# SDR YENA2025041600408

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N996JL
- Make and model: Airbus A321-231
- Aircraft serial: 08342
- Aircraft time: 23,963 hours, 7,651 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 62292108
- Part serial: M9372
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 28,163 hours, 6,215 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLT#383, JFK-MCO. 'DURING REPLACEMENT OF THE OVER WING SLIDE RESERVOIR INADVERTENT SLIDE DEPLOYMENT OCCURRED ON THE R2 DOOR; REMOVED AND REPLACED R2 OVERWING SLIDE IAW AMM 25-62-47. OPS CHECK GOOD.'
